Trileptal was added to even out her rapid cycling, but she still had depression and suicidal ideation.
She has an eating disorder, hence the meds she is prescribed can't cause weight gain.
It seems that every drug that makes my bipolar symptoms better, has some nasty side effects along with it.
I keep asking my doc for any new, even experimental treatments. after that particular experience he recommended me on an increased Seroquel dosage (about 300 vs. the 200 treats the symptoms, but it goes against the feeling I have of the "less is more" mentality.
No one medicine dominates for effectiveness, and all have various side effects.Q: Combining Geodon & Lamictal My 16 year old daughter has recently been diagnosed with bipolar.She is taking 80 mg of Geodon both in the morning and at night.I bet it isn't the lamictal, it's your worries and depression. I take them in combination or ill be extremely manic.living on the edge of a cliff all the time and feeling insecure makes the person concentrate less, have volatile memory especially the short one. I believe you should do something regarding your depression. I've tried depakote & the only issue was weight gain & slight hair loss. I think combining lamictal w/ lithium is a good decision.